Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

In therapy after knee replacement surgery. Painful tendon in the foot, severe itching. Take medication for hypertension. Need to be worried?

I had knee replacement surgery 1 month ago. I have been in therapy & the knee is still very tender & swollen. The tendon at the back of my foot is very painful & my whole leg feels feverish when my feet are usually freezing. I have had severe itching also. I am in treatment for high blood pressure also so take Wafrin. Should I be concerned? YYYY@YYYY
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon, Joint Replacement 's  Response
Jul 2013
Hi, thanks for writing to HCM.

The presence of tenderness, swelling, itching and local warmth are commonly seen in the knee joint folllowing a total knee replacement. These symptoms will usually vanish within 2-3 months time. These generally occur as a part of the healing process occuring in the knee joint.

I don't think these are much of a concern for upto 3 months.

If you are still worried about the situation, consult your treating doctor and discuss the issues.

Hope this information is helpful. Good day
Answered: Wed, 7 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor